Journal of applied mathematics.

"[The] Journal of Applied Mathematics is a refereed journal devoted to the publication of original research papers and review articles in all areas of applied, computational, and industrial mathematics. Subject areas include (but are not limited to) approximation theory, computing, control and...

Full description

Saved in:
Bibliographic Details
Publication history:Vol. 1, no. 1 (2001)-
Physical Description:1 online resource
  • Refereed/Peer-reviewed
  • Title from journal home page (Hindawi Web site, viewed May 7, 2003).
  • Published: [Cairo, Egypt ; New York, NY], 2003-
Tags: Add Tag
No Tags, Be the first to tag this record!


DOAJ Directory of Open Access Journals Available

Portfolio Information

Portfolio 1
From Year2001